# SDR DHL9770229C

- Difficulty date: May 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N702DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19793
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corrosion
- Location: Bs 480
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CHECK, SKIN BULGED AT FASTENERS BS 480 STR 4R TO 5R.  HFEC, NO LOSS NOTED, ONE INCH CRACK BS 480 STR 5.  CUT OUT DAMAGED SECTION AND INSTALLED REPAIR PER DRAWING 69-62161, FILLER 3 X 4.5  DOUBLER 6 X 9.
